Normal form of multitraversals of binary trees
Matematičeskie zametki, Tome 116 (2024) no. 4, pp. 641-643 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Keywords: finite metric spaces, minimal fillings for finite metric spaces, multitraversals of binary trees.
@article{MZM_2024_116_4_a13,
     author = {O. S. Shcherbakov},
     title = {Normal form of multitraversals of binary trees},
     journal = {Matemati\v{c}eskie zametki},
     pages = {641--643},
     year = {2024},
     volume = {116},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a13/}
}
TY  - JOUR
AU  - O. S. Shcherbakov
TI  - Normal form of multitraversals of binary trees
JO  - Matematičeskie zametki
PY  - 2024
SP  - 641
EP  - 643
VL  - 116
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a13/
LA  - ru
ID  - MZM_2024_116_4_a13
ER  - 
%0 Journal Article
%A O. S. Shcherbakov
%T Normal form of multitraversals of binary trees
%J Matematičeskie zametki
%D 2024
%P 641-643
%V 116
%N 4
%U http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a13/
%G ru
%F MZM_2024_116_4_a13
O. S. Shcherbakov. Normal form of multitraversals of binary trees. Matematičeskie zametki, Tome 116 (2024) no. 4, pp. 641-643. http://geodesic.mathdoc.fr/item/MZM_2024_116_4_a13/

[1] A. O. Ivanov, A. A. Tuzhilin, Matem. sb., 203:5 (2012), 65–118 | DOI | MR | Zbl

[2] A. Yu. Eremin, Matem. sb., 204:9 (2013), 51–72 | DOI | MR | Zbl

[3] A. O. Ivanov, A. A. Tuzhilin, Differential Equations on Manifolds and Mathematical Physics – Dedicated to the Memory of Boris Sternin, Trends Math., Birkhäuser, Cham, 2022, 165–182 | MR

[4] O. S. Scherbakov, Chebyshevskii sb., 23:4 (2022), 136–151 | DOI

[5] O. S. Scherbakov, Vestn. Mosk. un-ta. Ser. 1 Matem., mekh., 23:5 (2024) (to appear)